Is there a drug reaction if taking Mirtazapine and Celexa?
Q:Is there a drug reaction if taking Mirtazapine and Celexa?
More Answers to “Is there a drug reaction if taking Mirtazapine and Celexa?“Of course there is! the FDA does not even require drug interaction studies before releasing drugs onto the market. The FDA has proven itself 9 times out of 10 as a taxpayer funded lobbying group for the Food and Drug Manufacturers. They’ve intentionally hidden the truth from us, because they don’t represent us. They represent Big Pharma, and drugs are nothing but “sublethal dosages of poisonous substances.” That’s an irreducible fact from the perspective of toxicology.
try www.webmd.com and/or Google it.
Call your local Drug Fair RX or Walgreens RX, or ask a doctor.
• Citalopram and Mirtazapine Severity: HighAlthough unlikely to occur with use of mirtazapine alone, there have been rare case reports of serotonin syndrome with the drug. The coadministration of other medications that potentiate the actions of serotonin (e.g., SSRIs) could result in serotonin syndrome. Case reports of serotonin syndrome from an interaction of mirtazapine with fluoxetine or with fluvoxamine have been described.  In vitro studies identify mirtazapine as a substrate for several hepatic cytochrome CYP450 isoenzymes including 2D6, 1A2, and 3A4. Increased mirtazapine serum concentrations (3-4 fold) have been reported following the addition of fluvoxamine to stable mirtazapine regimens. It may be necessary to reduce the dosage of either mirtazapine and/or the SSRI when they are administered concurrently. Source(s):clinical pharmacology, clincical reports for drug interactions of celexa and mirtazapine.
nothing serious. no.
Here ya go.check this out. Hope it helps. Source(s):http://www.healthsquare.com/newrx/cel1079.htmhttp://www.healthsquare.com/newrx/cx1371.htm